# SDR FDEA202507201277

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 68,945 hours, 31,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51155
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BETWEEN BS 440 TO BS 640 LBL 24.75 WITH MULTIPLE SPOTS   CORRODED UPPER / LOWER FLANGE SURFACE.
